# SDR FDEA202304250764

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 767-300
- Aircraft serial: 63099
- Aircraft time: 7,986 hours, 3,739 cycles
- System (JASC): 7100 · Powerplant System
- Part: Transcowl
- Part number: D52B100025
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Part time: 7,986 hours, 3,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE LH THRUST REVERSER HAS SMALL FILLER PANEL ADJACENT TO TOP BLOCKER DOOR   THAT IS CRACKED AND MISSING SOME MATERIAL. 0000392280 : BILLMAN, CRAIG B - 26-APR-2023 22:53  COMPLIED WITH EA T H-7830-T0374199 P1. (REPAIRED #1 ENG LH TRANS COWL INNNER UPPER SKIN PANEL AT NAC   STATION 195)
